# SDR DXTA2025120805968

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 16,272 hours, 12,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 661136924
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE AND SEEMS TO BE BINDING INTERNALLY. OPERATION IS NOT NORMAL COMPARED TO OTHER MAIN CABIN DOORS ON XLS FLEET.  REMOVED WORN UPPER BELLCRANK.  INSTALLED SUPPLIED NEW BELL CRANK. REMOVED WORN LOWER BELLCRANK ASSY AND INSTALLED SUPPLIED NEW BELLCRANK ASSY IAW AMM 52-10-01. PERFORMED SATISFACTORY DOOR OPEN AND CLOSE OPS CHECKED IAW AMM 52-10-00.
